On the convergence and boundedness in $\psi(L)$ of the Fourier series of a monotone function
Doklady Akademii Nauk, Tome 220 (1975) no. 5, pp. 1015-1018
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1975_220_5_a4,
author = {R. I. Gurielashvili},
title = {On the convergence and boundedness in $\psi(L)$ of the {Fourier} series of a monotone function},
journal = {Doklady Akademii Nauk},
pages = {1015--1018},
year = {1975},
volume = {220},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1975_220_5_a4/}
}
R. I. Gurielashvili. On the convergence and boundedness in $\psi(L)$ of the Fourier series of a monotone function. Doklady Akademii Nauk, Tome 220 (1975) no. 5, pp. 1015-1018. http://geodesic.mathdoc.fr/item/DAN_1975_220_5_a4/